# SDR 99ZZZX393

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N260G
- Make and model: Beech B200
- Aircraft serial: BB1525
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboards
- Condition: Cracked
- Location: Cabin
- Part time: 491 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ISLE FLOORBOARDS FORWARD OF SPAR ARE SPLIT DOWN THE CENTER WITH A SINGLE CAMLOC FASTENER TO HOLD EACH SET OF PANELS TOGETHER.  PANELS ARE VERY SPONGY FEELING WHEN WALKED ON, AND THE FORWARD PANEL FLEXES DOWN AND RESTS ON THE NON-STRUCTURAL THIN PLASTIC COVER OVER THE CURRENT LIMITER PANEL.  MFG RECOMMENDED CROSS-BRACES BE INSTALLED AS NEEDED.  ACFT IS 3 YEARS OLD.
